MathSciNet Relay Station
MathSciNet bibliographic data
MR1920486 65M32 (65M06)
Dehghan, Mehdi Numerical techniques for a parabolic equation subject to an overspecified boundary condition. Appl. Math. Comput. 132 (2002), no. 2-3, 299–313.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Tue, 22 Aug 2017 09:52:57 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=415b363b0ba34d15354593e17733e8fb; path=/; expires=Tue, 10-Jun-2031 09:52:57 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=35 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 5aa W[o6~)-/*8i 4> D[l)Q i0`{O?/١,;W;f H;wo. o??R9~>]?@гZDҋR!DMA^lcVn.D W¶-Y;đZ9+!EIRl45+!\۹a´@S+ixe 'FgƹeGz)[WxOwyl5,#@27N4bJ&D7c-; 7/VSzD ~1<33HxN)?{*dj| u ^f~.7op&jlòZ3N=R_U/_EWxWxDIJP_{TS]jbłlQ""Y8XsBX\'F5\Jߟ 5xx#;RŠ3O))HhK9"]`쇋Z)E&ՋV։UT YqcVJ_O!-.x5俴ȹJ9at`yr1MYn:H0k%)q2=KPC6[K+8<ʹq= ,s zanTOo1>hH&N/E_o&Eq""׫aS՜35EV퇤4U-"ۑLMBRV:Gd.[,y4k9vteR`8f׏f<ʢ,mis6nЪk7T>+6zC'<dOO>dşG,=aqE)5PQgv` a U` 0